# SDR ASOA2013031103138

- Difficulty date: February 4, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,752 hours, 17,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT LT SIDE AFT FLOOR SUPPORT ANGLE CRACKED AT BS 280 VERTICAL SUPPORT BEAM.   R & R ANGLE WITH SERVICEABLE ANGLE ALL WORK DONE IAW SRM 51-42-06-001-001-A01 LT SIDE AFT FLOOR SUPPORT ANGLE.
